Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continua which have width zero


Author: C. E. Burgess
Journal: Proc. Amer. Math. Soc. 13 (1962), 477-481
MSC: Primary 54.55
MathSciNet review: 0138093
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Hereditarily indecomposable plane continua, Abstract 236, Bull. Amer. Math. Soc. 57 (1951), 185.
  • [2] R. H. Bing, Snake-like continua, Duke Math. J. 18 (1951), 653-663.
  • [3] R. H. Bing and F. B. Jones, Another homogeneous plane continuum, Trans. Amer. Math. Soc. 90 (1959), 171-192.
  • [4] C. E. Burgess, Collections and sequences of continua in the plane, Pacific J. Math. 5 (1955), 325-333.
  • [5] -, Continua and various types of homogeneity, Trans. Amer. Math. Soc. 88 (1958), 366-374.
  • [6] -, Chainable continua and indecomposability, Pacific J. Math. 9 (1959), 653-659.
  • [7] -, Collections and sequences of continua in the plane. II, Pacific J. Math. 11 (1961), 447-454.
  • [8] S. Janiszewski and C. Kuratowski, Sur les continus indécomposables, Fund. Math. 1 (1920), 210-222.
  • [9] F. B. Jones, Certain homogeneous unicoherent indecomposable continua, Proc. Amer. Math. Soc. 2 (1951), 855-859.
  • [10] -, On a certain type of homogeneous plane continuum, Proc. Amer. Math. Soc. 6 (1955), 735-740.
  • [11] J. H. Roberts, Concerning atriodic continua, Monatsh. Math. 37 (1930), 223-230.
  • [12] R. H. Sorgenfrey, Concerning triodic continua, Amer. J. Math. 66 (1944), 439-460.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0138093-8
PII: S 0002-9939(1962)0138093-8
Article copyright: © Copyright 1962 American Mathematical Society